Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 395067, 9 pages
http://dx.doi.org/10.1155/2013/395067
Research Article

Growth Analysis of Wronskians in terms of Slowly Changing Functions

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Rajbari, Rabindrapalli, RN. Tagore Road, Krishnagar, Nadia, West Bengal 741101, India
3Department of Mathematics, Kalna College, Kalna, Burdwan, West Bengal 713409, India

Received 12 August 2012; Accepted 29 September 2012

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the paper we establish some new results depending on the comparative growth properties of composite entire or meromorphic functions using generalised -order and generalised -type and Wronskians generated by one of the factors.